You are right gailannie. I had my levels done a few months ago and my estradiol level was 6 which is pretty much non existent estrogen. If I had known the steroid shot would have caused these issues I would not have had it! I'm not sleeping well because I wake up so often and then I feel terrible throughout the day. It seems like I hit a wall mid afternoon until about 8-9 pm and then I get my energy back. I have a gyne appointment tomorrow to go over the test results and options for me and will surely tell her that I had the shot!....that is if the weather cooperates...I am in Georgia and expecting hurricane Irma to knock on my door soon!
Cushing's syndrome, also known as hypercortisolism or hyperadrenocorticism, is an endocrine disorder caused by prolonged exposure of the body's tissues to high levels of the hormone cortisol (in the blood) from a variety of causes, including primary pituitary adenoma (known as Cushing's disease), primary adrenal hyperplasia or neoplasia, ectopic ACTH production (., from a small cell lung cancer), and iatrogenic (steroid use). It is relatively rare and most commonly affects adults aged 20 to 50. An estimated 10 to 15 of every million people are affected each year. Cushing's was discovered by American physician, surgeon and endocrinologist Harvey Cushing (1869-1939) and reported by him in 1932.